# SDR QXEA200700708

- Difficulty date: January 16, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 14,858 hours, 10,773 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - FOUND PANEL 584AB CHAFED AT CUTOUT.  REPAIRED IAW 51-12-00, 57-51-01.
